advertisement
Question
Posted by: mel c | 2007/04/12

urgent!!! what to skip one period

i am getting married the 28th of april and my period is going to start on the 26th of april. this is my worst nightmare, i dont want this to spoil my wedding day and my honeymoon and to make it worse i suffer from pms so i get heavy cramps and heavy bleeding and generally just dont feel well on my period and before my period. please help! this is not how i want to remember my wedding day.is there something i can do to delay it or even skip it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can take Provera, starting 10 days before your period is due and carrying on till you want to have a period. Provera can have side effects of breast tenderness and nausea though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: j.a | 2007/04/13

hi, dieselfde sou met my gebeur het op my huwelik. Ek het net na die apteek toe gegaan en vir my 'n pakkie voorbehoedpil gekoop en toe by die geel pilletjies begin drink. Ek en my man wou dadelik na ons troue begin het met 'n familie en het toe net weer na my huwelik die pil gelos.

As jy alreeds op die pil is, skip net die rooies en gaan aan met die geles.

Reply to j.a
Posted by: EB | 2007/04/12

Yes,there is hope for you. Your GP can prescribe medication that makes you skip for the time that you take it & once you stop taking it, your period returns after 2 days. A pill called Provera can do this but it depends on your GP.

Reply to EB
Posted by: HD | 2007/04/12

If you are using the pill, just skip the red tablets and carry on taking the tablets after the red ones. If you're not on the pill, I don't know what you can do, sorry.

Reply to HD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement